# SDR DALA1130223235

- Difficulty date: April 22, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 54,237 hours, 23,769 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Eroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR PANEL 161AF IS DELAMINATED AND ERODED AROUND CUT OUT. REMOVED PNL 151AF IAW AMM 53-42-17, PB401.  PNL161AF FABRICATED ON TRAVELER T11/880745 IAW DWG 3025-3770; MAT ID: A402AB-60X144 BATCH: 1886727.  INSTALLED 161AF IAW AMM 53-42-17, PB401.
